# SDR SWAA2025091098393

- Difficulty date: August 4, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BTW BS767 TO BS787 RBL22 WL156 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS767 TO BS787 RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET 49 REV A; RII.
